ε-Regularity theorem and its application to the blow-up solutions of Keller-Segel systems in higher dimensions

Yoshie Sugiyama

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Let us consider (KS)m below for all N ≥ 2 and general exponents m and q. In particular, the 2-D semi-linear case such as N = 2, m = 1 and q = 2 is included. We establish an ε-regularity theorem for weak solutions. As an application, we give an extension criterion in C ([0, T] ; Lfrac(N (q - m), 2) (RN)) which coincides with a scaling invariant class of weak solutions associated with (KS)m. In addition, the Hausdorff dimension of its singular set is zero if u ∈ L (0, T ; Lfrac(N (q - m), 2) (RN)) and ufrac(N (q - m), 2) ∈ Cw ([0, T] ; L1 (RN)).

Original languageEnglish
Pages (from-to)51-70
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume364
Issue number1
DOIs
Publication statusPublished - Apr 1 2010

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this